# SDR AU001063

- Difficulty date: November 3, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Magneto/Dist
- Part time: 1,730 cycles
- Component: Magneto/Distribu, Slick, 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAGNETO ROTOR SHAFT BROKEN AT THE MAGNET.  DURING DISASSEMBLY IT WAS NOTICED THAT THE TORQUE ON THE ROTOR SHAFT NUT WAS VERY HIGH.  (X)
